# SDR QXEA2023053000087

- Difficulty date: May 30, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 11,849 hours, 7,615 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX AND FAS REPORTED STRONGER SMELL ROWS 14-19. SMELL LASTED FOR 5 MIN. AND THEN DISAPPATED. PERFORMED E175 FIM 21-20-00-810-801-A FOR ANY ABNORMAL SMELL. NO ABNORMAL SMELL. PER FIM STEP 5. AU. (2). -(35489) C/W WO 331337, COMPLETED FORM M-744 FOR ODORS/SMELLS. PERFORMED ENGINE RUN. NO ABNORMAL SMELL NOTED. NO DEFECTS NOTED. RETURNED TO SERVICE.
